Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 5, Children's Tylenol Liquid Oral Suspension Medicine, Acetaminophen Pain Reliever & Fever Reducer for Cold + Flu Symptoms & Sore Throat, Aspirin-, Ibuprofen- & Alcohol- Free, Grape, 4 fl oz
slide 2 of 5, Children's Tylenol Liquid Oral Suspension Medicine, Acetaminophen Pain Reliever & Fever Reducer for Cold + Flu Symptoms & Sore Throat, Aspirin-, Ibuprofen- & Alcohol- Free, Grape, 4 fl oz
slide 3 of 5, Children's Tylenol Liquid Oral Suspension Medicine, Acetaminophen Pain Reliever & Fever Reducer for Cold + Flu Symptoms & Sore Throat, Aspirin-, Ibuprofen- & Alcohol- Free, Grape, 4 fl oz
slide 4 of 5, Children's Tylenol Liquid Oral Suspension Medicine, Acetaminophen Pain Reliever & Fever Reducer for Cold + Flu Symptoms & Sore Throat, Aspirin-, Ibuprofen- & Alcohol- Free, Grape, 4 fl oz
slide 5 of 5, Children's Tylenol Liquid Oral Suspension Medicine, Acetaminophen Pain Reliever & Fever Reducer for Cold + Flu Symptoms & Sore Throat, Aspirin-, Ibuprofen- & Alcohol- Free, Grape, 4 fl oz

Tylenol

Children's Tylenol Liquid Oral Suspension Medicine, Acetaminophen Pain Reliever & Fever Reducer for Cold + Flu Symptoms & Sore Throat, Aspirin-, Ibuprofen- & Alcohol- Free, Grape

Create an account to add to cart.

Get same-day delivery from stores you know and love.

Get same-day delivery from Bed Bath & Beyond with ShiptGet same-day delivery from Buy Buy BABY with ShiptGet same-day delivery from Costco Wholesale with ShiptGet same-day delivery from CVS with ShiptGet same-day delivery from GNC with ShiptGet same-day delivery from HEB with ShiptGet same-day delivery from Meijer with ShiptGet same-day delivery from Office Depot with ShiptGet same-day delivery from Petco with ShiptGet same-day delivery from Target with Shipt
Relieve your child's minor aches and pains with Children's Tylenol Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product is a temporary fever reducer and pain…

Ingredients

In Each 5 ml: Active Ingredients: Acetaminophen (160 mg), Pain Reliever/Fever Reducer. In Each 5 ml: Inactive Ingredients: Anhydrous Citric Acid, D&C Red 33, FD&C Blue 1, Flavors, Glycerin, High Fruct…

contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist; if your child is allergic to acetaminophen or any of the inactive ingredients in this product

Content on this site is for reference purposes only. We do not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change the…